MathSciNet Relay Station
MathSciNet bibliographic data
MR2551901 (2011b:34011) 34A08 (34B15 34C25)
Ramírez, J. D.; Vatsala, A. S. Monotone iterative technique for fractional differential equations with periodic boundary conditions. Opuscula Math. 29 (2009), no. 3, 289–304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement